Publication
Title
The Gerstenhaber-Schack complex for prestacks
Author
Abstract
Language
English
Source (journal)
Advances in mathematics. - New York, N.Y.
Publication
New York, N.Y. : 2018
ISSN
0001-8708
Volume/pages
330(2018), p. 173-228
ISI
000431472100007
Full text (Publisher's DOI)
Full text (open access)
The author-created version that incorporates referee comments and is the accepted for publication version Available from 01.04.2020
Full text (publisher's version - intranet only)
UAntwerpen
Faculty/Department
Research group
Project info
Algebraic deformation techniques in geometric contexts.
HHNcdMir - Hochschild cohomology, non-commutative deformations and mirror symmetry.
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 12.03.2018
Last edited 12.08.2018
To cite this reference